# SDR SWIA2024080500018

- Difficulty date: May 18, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 42,617 hours, 31,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGES IN THE EXTERNAL FUSELAGE SKIN AT FS1031.0 AND STR22RH  JUST AFT OF THE EXTERNAL GROUND AIR SOURCE PANEL  GOUGES ARE LOCATED IN ORANGE FLAGGED BOXED AREA     (C-CHECK RO 7/24/2024)    REPAIRED DAMAGE ON EXTERNAL SKIN AT FS1031.0 AND STR22RH JUST AFT OF THE EXTERNAL GROUND AIR SOURCE PANEL IAW CRJ700 SRM 51-26-01, SRM 53-61-01, SRM 53-00-01, SRM 51-12-00, SRM 51-25-01, REO 670-53-61-2307 REV-- DATE 2024-07-02.
